Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 41 of 61 found articles
 
 
  Modeling volatility for high-frequency data with rounding error: a nonparametric Bayesian approach
 
 
Title: Modeling volatility for high-frequency data with rounding error: a nonparametric Bayesian approach
Author: Liang, Wanwan
Wu, Ben
Zhang, Bo
Appeared in: Statistics and computing
Paging: Volume 34 () nr. 1 pages xx
Year: 2023-11-01
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 41 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands